# SDR CA120920006

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 157077
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION, THE RT MLG UPPER LOCK STRUT WAS FOUND TO BE BROKEN AT THE UPPER, LOCK STRUT ACTUATOR, ATTACH POINT.  THE LIFE LIMIT FOR THIS PART IS 60,000 LANDINGS AND IT HAD 15,949 LANDINGS REMAINING. THERE HAVE BEEN 3 SB ISSUED, 7-32-21 RB, A7-32-100, A7-32-93 FOR THIS PART HOWEVER NONE ARE RELATED TO THE AREA WHERE THE FAILURE OCCURED.
